Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 128, NWS Tulsa, OK

May 21, 2019Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 21, 2019, 12:12 PM CDT for Madison County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2019, 12:12 PM CDT (17:12 UTC)
Expired
May 21, 2019, 12:47 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Madison County, AR

The radar

The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 5:09 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 10:53 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 21, 10:53 AM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1053 AM CDT Tue May 21 2019

.DISCUSSION...
Have made numerous updates to the forecast grids for Today.
Mainly working on the timing of the broken line of severe
thunderstorms across the region. This activity will be exiting
the region over the next few hours. Scattered rain showers
persist behind the main line of thunderstorms into the early
Afternoon as well.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ054>074.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011.

&&

SHORT TERM...10
Hazardous weather outlook, May 21, 10:25 AM CDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1025 AM CDT Tue May 21 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1025 AM CDT Tue May 21 2019

...SEVERE WEATHER AND FLOODING CONTINUES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Significant.
	AREA...Far eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Far eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Far eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A line of severe thunderstorms capable of producing Tornadoes,
Damaging winds and large hail will move out of far eastern Oklahoma
and across western Arkansas this morning into early this Afternoon.

Widespread flooding and flash flooding is ongoing this morning
across much of northeast Oklahoma. The rain will come to an end
across the region this Morning into early this Afternoon. However, it
will take a while for any flood waters to recede.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.
EMERGENCY MANAGEMENT PLANNING STATEMENT...

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 21, 9:31 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
931 AM CDT Tue May 21 2019

ARZ001-OKZ063-211515-
Benton AR-Delaware OK-
931 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 1015 AM CDT...

At 931 AM CDT, strong thunderstorms were located along a line
extending from near Lanagan to 2 miles south of Kansas. Movement was
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Bentonville...                    Siloam Springs...
Bella Vista...                    Gentry...
Gravette...                       Decatur...
West Siloam Springs...            Colcord...
Kansas...                         Highfill...
Springtown...                     Northwest Arkansas Regional Air...
Hiwasse...                        Maysville...
Twin Oaks...                      Miller...
Centerton...                      Dodge...
Cayuga...                         Lake Eucha State Park...

This includes Interstate 49 between mile markers 90 and 93.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3650 9462 3650 9413 3618 9435 3616 9459
      3616 9484 3663 9463 3663 9462
TIME...MOT...LOC 1431Z 244DEG 42KT 3662 9447 3617 9480
Local storm report, May 21, 9:48 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
948 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     FLASH FLOOD      CLAREMORE               36.31N 95.62W
05/21/2019                   ROGERS             OK   LAW ENFORCEMENT

            CLAREMORE POLICE DEPT REPORTS NUMEROUS ROADS CLOSED DUE
            TO FLOODING.

0627 AM     TSTM WND DMG     2 E TULSA               36.13N 95.89W
05/21/2019                   TULSA              OK   BROADCAST MEDIA

            HOME NEAR THE UNIVERSITY OF TULSA DAMAGED AND SEVERAL
            DAMAGED TREES.

0845 AM     FLASH FLOOD      3 E LENAPAH             36.85N 95.58W
05/21/2019                   NOWATA             OK   FIRE DEPT/RESCUE

            LENAPAH FIRE DEPARTMENT REPORTED THAT STATE HIGHWAY 10
            EAST OF LENAPAH AT CEDAR CREEK IS CLOSED. VERDIGRIS RIVER
            IS BANK FULL.

&&

SJC
Special weather statement, May 21, 10:55 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1055 AM CDT Tue May 21 2019

ARZ010-019-020-029-211645-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
1055 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHERN SEBASTIAN AND SOUTH CENTRAL WASHINGTON COUNTIES
UNTIL 1145 AM CDT...

At 1055 AM CDT, strong thunderstorms were located along a line
extending from 2 miles west of Devils Den State Park to near Fort
Smith Regional Airport. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Natural Dam...                    Alma...
Mulberry...                       Dyer...
Chester...                        Rudy...
Lee Creek...                      Fort Smith Regional Airport...
Lake Fort Smith...                Figure Five...
Fern...                           Kibler...
Concord...                        Shibley...
Bidville...                       Uniontown...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 23.
 Interstate 540 between mile markers 1 and 11.
 Interstate 49 between mile markers 22 and 41.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and east central Oklahoma.

LAT...LON 3538 9407 3532 9443 3540 9443 3547 9445
      3576 9444 3578 9396
TIME...MOT...LOC 1555Z 220DEG 59KT 3577 9428 3534 9440
Local storm report, May 21, 11:20 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1120 AM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      SAPULPA                 36.00N 96.11W
05/21/2019                   CREEK              OK   PUBLIC

            FLASH FLOODING NEAR ROCK CREEK AND SOUTH HICKORY STREET
            IN SAPULPA. ROAD BARRICADED DUE TO HIGH WATER. PICTURE
            RECEIVED VIA SOCIAL MEDIA.

1030 AM     FLASH FLOOD      SKIATOOK                36.37N 96.00W
05/21/2019                   OSAGE              OK   DEPT OF HIGHWAYS

            OKLAHOMA HIGHWAY PATROL REPORTED THAT TROOP W IS UP IN
            THE SKIATOOK AREA WILL BE USING AN AIR BOAT TO RESCUE
            RESIDENTS OF 5 DIFFERENT HOMES WHO ARE TRAPPED BY HIGH
            WATER. INTERSECTION OF OK HIGHWAY 11 AND WC ROGERS
            COMPLETELY UNDER WATER. PICTURES RECEIVED VIA SOCIAL
            MEDIA.

&&

SJC
Special weather statement, May 21, 11:37 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1137 AM CDT Tue May 21 2019

ARZ019-020-029-211730-
Sebastian AR-Franklin AR-Crawford AR-
1137 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN...CRAWFORD AND
SEBASTIAN COUNTIES UNTIL 1230 PM CDT...

At 1137 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Winslow to 6 miles southwest of
Hartford. Movement was northeast at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Charleston...                     Cedarville...
Mountainburg...                   Greenwood...
Alma...                           Barling...
Lavaca...                         Mulberry...
Mansfield...                      Dyer...
Hackett...                        Hartford...
Huntington...                     Midland...
Chester...                        Rudy...
Bloomer...                        Lake Fort Smith...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 5 and 31.
 Interstate 540 between mile markers 1 and 10.
 Interstate 49 between mile markers 22 and 40.

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas...and southeastern Oklahoma.

LAT...LON 3514 9407 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3494 9439 3493 9444 3504 9445 3576 9429
      3575 9413 3576 9412 3577 9379
TIME...MOT...LOC 1637Z 236DEG 15KT 3574 9412 3495 9446
Special weather statement, May 21, 11:39 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1139 AM CDT Tue May 21 2019

ARZ001-002-010-011-211745-
Carroll AR-Madison AR-Benton AR-Washington AR-
1139 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
WESTERN CARROLL AND EASTERN WASHINGTON COUNTIES UNTIL 1245 PM CDT...

At 1138 AM CDT, strong thunderstorms were located along a line
extending from Gateway to near Hobbs State Park to 4 miles southeast
of Winslow. Movement was northeast at 40 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Garfield...
Gateway...                        St. Paul...
Beaver...                         Hindsville...
Wesley...                         Saint Paul...
Forum...                          Aurora...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...
Japton...                         Grandview...
Goshen...                         Georgetown...

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3577 9377 3577 9405 3621 9393 3650 9399
      3650 9351
TIME...MOT...LOC 1638Z 223DEG 37KT 3650 9393 3623 9388 3577 9406

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:08 PM CDTFlash Flood WarningTSAMayes, Wagoner24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days
May 20, 11:15 PM CDTSevere Thunderstorm WarningTSABenton60 min
May 21, 12:11 AM CDTSevere Thunderstorm WarningTSABenton, Carroll64 min
May 21, 1:07 AM CDTSevere Thunderstorm WarningTSABenton, Carroll27 min
May 21, 1:35 AM CDTSpecial Weather StatementTSACarroll25 min
May 21, 9:31 AM CDTSpecial Weather StatementTSABenton44 min
May 21, 9:57 AM CDTAreal Flood AdvisoryTSABenton, Crawford, Sebastian, Washington4 hr
May 21, 10:43 AM CDTSevere Thunderstorm WarningTSABenton, Washington62 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.